# SDR CALA2016032195222

- Difficulty date: March 21, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 66,353 hours, 8,070 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POSITION SEAT 9AB, CEILING EMER LIGHTS FOUND NO ILLUMINATION.  REPLACED SEAT 9AB CEILING AREA EMER LIGHT LAMP & CARRIED OUT OPERATIONS TEST, FOUND NORMAL IAW AMM 33-51-03.
